Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 121359, 12 pages
http://dx.doi.org/10.1155/2015/121359
Research Article

A Generalized Stability Theorem for Discrete-Time Nonautonomous Chaos System with Applications

School of Mathematics and Physics, University of Science and Technology Beijing, Beijing 100083, China

Received 17 April 2015; Accepted 7 July 2015

Academic Editor: Ricardo Aguilar-López

Copyright © 2015 Mei Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mei Zhang, Danling Wang, Lequan Min, and Xue Wang, “A Generalized Stability Theorem for Discrete-Time Nonautonomous Chaos System with Applications,” Mathematical Problems in Engineering, vol. 2015, Article ID 121359, 12 pages, 2015. https://doi.org/10.1155/2015/121359.